Hi All,

Mums been struggling with her swollen legs, she went to a lymphadema clinic last week and they have given her some stockings and is booked in for message 4th October, however today she has had to take extra morphine as she said her joints and legs actually hurt. Is that because there is fluid around her joints? The swelling has defo gone down with the stockings, however she said now her tummy feels uncomfortable. It's never ending for her bless her. Any tips would be great thank you. :)

2 Replies

  • I think you need to take advice from her team,I'm not an expert, but my dad used to get this and had to raise his legs to disperse the fluid,but I think you should take advice as this is specialist.

    Take care,

    Carole xx

  • Hi your poor mum is certainly having a tough time, I agree with Carole I think you should seek specialist advise. Sorry couldn't be much help take care x